| Model Number |
M0064003001 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Septic Shock (2068)
| Date of Event |
07/01/2018
Type of Reportable Event
Serious Injury
Event or Problem Description
Note: this report pertains to one of four devices used in the same patient and procedure.It was reported to boston scientific corporation that that an imager ii, nephromax balloon, introducer needles and 8/10 dilator sheath were used during a percutaneous nephrolithotomy (pcnl) procedure performed in july 2018.The patient experienced septic shock.The patient had to be readmitted and was given antibiotics.
Additional Manufacturer Narrative
The complainant was unable to report the device suspected lot number; therefore, the manufacture date and expiration date are unknown.Imdrf patient codes e233605 capture the reportable event of septic shock.Imdrf impact codes f08 and f2303 capture the reportable event of readmission and medication.